... have been taking them for about 2yrs
The withdrawls will be pure hell!! Good luck and i wish you luck.. I have been on them for a long time but have never made it past 3 days because the withdrawls are so bad you feel like your going to die.. plz i dont know how many you take a day but dont abuse them because it is so so hard to come off of them.. sorry but it the truth.. mickey from chicago.. God Bless and good luck!!!
Hi bjs, Mic is right if you stop suddenly you will have withdrawals that can be hard to live with & most people just revert to using them again. What is the reason you are taking them in the first place? Is it recreational or do your suffer from a chrontic pain condition? There are ways to taper off a drug such as lortab which would probably be the best way for you to get off of them.Withdrals can be sweating, chills, diarehha(sp), shaking, craving, on & on. A taper plan or use of suboxone would be a better plan. Just my thoughts...
Mik and Mary are both so right. Mik, I have to interject, even when you DON'T abuse them, take them only as directed, if you have been on them a long time your body is dependent on them and you will be in the same position as if you had abused them. That is called 'drug dependent'. As opposed to 'drug abuse'. Drug dependent is simply your body needing the medication and will suffer wd's if you suddenly stop after a long period of use. It is so unfortunate because many doctors never discuss that aspect of your treatment. They may rx you pain meds for years and then suddenly decide you don't need them anymore and leave you in a terrible position. I have read that on here more than once. A doctor moves or just has a 'whim' idea of changing their pain management plan, and leave the patient suffering.
bjs, I am NOT trying to scare you, simply letting you know that you may find yourself in this position at no fault of your own. How many are you taking and what strength are the pills? This will help us better answer your question.
But, just know if you have been on them a long time you will have some wd's to contend with. But, we are a great group of support here and will be with you all the way!
My very best to you,
it will be very uncomfortable, flu like symptoms, insomnia, panic/anxiety, depression. restless leg and arm syndrome is whats the worse for me. i would ask you to do a taper, it is less traumatic to your body and mind, i am on a very slows taper from percocet 10/325, today i successfully got down to 122.5 mgs,before that i was at 130 mgs, 162.5 mgs, all daily. so you see how my taper is reducing. im scared, yet very excited. and at the moment straining to stay awake, so back go bed it is untill good ole mister withdrawls wake me up. take care
- Lortab Information for Consumers
- Lortab Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lortab (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2009 • 2 answers
Posted 1 Feb 2010 • 2 answers
Posted 13 Apr 2010 • 5 answers
Posted 25 Jun 2011 • 2 answers
Posted 28 Jan 2012 • 4 answers